Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe Hilbert zonotope and a polynomial time algorithm for universal Gröbner bases
Author(s) Eric Babson, Shmuel Onn, Rekha R. Thomas
TypeArticle in Journal
AbstractWe provide a polynomial time algorithm for computing the universal Gröbner basis of any polynomial ideal having a finite set of common zeros in fixed number of variables. One ingredient of our algorithm is an effective construction of the state polyhedron of any member of the Hilbert scheme Hilbn^d of n-long d-variate ideals, enabled by introducing the Hilbert zonotope Hn^d and showing that it simultaneously refines all state polyhedra of ideals on Hilbn^d.
Length16
ISSN0196-8858
File
URL dx.doi.org/10.1016/S0196-8858(02)00509-2
LanguageEnglish
JournalAdvances in Applied Mathematis
Volume30
Number3
Pages529-544
PublisherAcademic Press, Inc.
AddressOrlando, FL, USA
Year2003
MonthApril
Translation No
Refereed No
Webmaster